Active Ingredients Kankkonto Extract 4.4g, Radix Puerariae 8.0g, Fructus Zizyphi Jujubae 4.0g, Ephedrae Herba 4.0g, Cinnamomi Cortex 3.0g, Glycyrrhizae Radix 2.0g, Zingiberis Rhizoma 1.0g
Indications: Common cold, head cold, headache, shoulder stiffness, muscle pain, ache in hands and shoulders.
Dosage: Adults (15 years old and older): 1 packet at a time; 7-14 years: 2/3 packet at a time; 4-6 years: ½ packet at a time; 2-3 years: 1/3 packet at a time; under 2 years of age: ¼ or less packet at a time. Take with cold or lukewarm water with an empty stomach or between meals 3 times daily.
Active Ingredients (per caplet): Acetaminophen 150mg, Guaifenesin 41.67mg, Anhydrous Caffeine 25mg
Indications: For the relief of sore throats, phlegm, chills, fever, headaches, joint pain and muscular aches associated with common cold.
Dosage: Adults (15 years old and older): 2 caplets at a time, 3 times daily within 30 minutes after each meal; 7-14 years: 1 caplet at a time, 3 times daily within 30 minutes after each meal.
Active Ingredients: (per tablet): Acetaminophen 100mg, Anhydrous Caffeine 16.7mg
Indications: For the relief of headache, minor muscular aches & pains and fever due to cold or flu.
Dosage: Adults (12 years old and older: 3 tablets at a time, 3 times daily within 30 minutes after each meal. Do not take more than 9 tablets within 24 hours; Children 7-14 years: 2 tablets at a time, 3 times daily within 30 minutes after each meal. Do not take more than 6 tablets within 24 hours. Children under 6 years of age: use only as directed by physician.
Active Ingredients (per 30ml): Guafenesin 300mg, Noscapine Hydrochloride 60mg
Indications: For the relief of cough and phlegm (mucus).
Dosage: Adults (15 years and older): 5ml at a time, 4 times daily after meals and before bed, or 5-6 times daily with an interval of 4 hours.
Active Ingredients: Kufugedokuto Dry Extract 1, 175mg ([Kufugedokuto] Radix Saposhnikoviae 1.5mg, Fructus Arctil 1.5mg, Fructus Forsythiae 2.5mg, Herba Schizonepetae 0.75g, Rhizoma Notopterygii 0.75m, Radix Glycyrrhizae 0.75g, Radix Platycodi 1.5g, Fibrosum Gypsum 2.5g)
Indications: For the relief of the following throat symptoms: swelling, sore pains, irritations, discomfort and hoarseness.
Dosage: Adults (15 years and older): 1 or 2 tablets at a time, dissolving slowly in the mouth, 3 times daily between meals or on an empty stomach. Do not chew or take more than one tablet at a time.